RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1995, Volume 2, Number 4, Pages 54–73 (Mi da473)  

This article is cited in 2 scientific papers (total in 2 papers)

On the comparison of the complexities of binary $k$-programs

E. A. Okolnishnikova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1985 kB)

Bibliographic databases:
UDC: 519.714
Received: 03.05.1995

Citation: E. A. Okolnishnikova, “On the comparison of the complexities of binary $k$-programs”, Diskretn. Anal. Issled. Oper., 2:4 (1995), 54–73

Citation in format AMSBIB
\Bibitem{Oko95}
\by E.~A.~Okolnishnikova
\paper On the comparison of the complexities of binary $k$-programs
\jour Diskretn. Anal. Issled. Oper.
\yr 1995
\vol 2
\issue 4
\pages 54--73
\mathnet{http://mi.mathnet.ru/da473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1386285}
\zmath{https://zbmath.org/?q=an:0863.68093}


Linking options:
  • http://mi.mathnet.ru/eng/da473
  • http://mi.mathnet.ru/eng/da/v2/i4/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Okol'nishnikova E.A., “On the hierarchy of nondeterministic branching k-programs”, Fundamentals of Computation Theory, Proceedings, Lecture Notes in Computer Science, 1279, 1997, 376–387  crossref  mathscinet  isi
    2. Okol'nishnikova E.A., “Comparing the sizes of nondeterministic branching read-k-times programs”, Discrete Appl Math, 135:1–3 (2004), 205–222  crossref  mathscinet  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:132
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020